I currently have the contraception nxt inserted in my arm. Am I able to take the pill levlen (ethinyl estradiol and levonorgestrel) ED aswell?

Why? The Implanon nxt is a very effective form of contraception with a failure rate less than 1/10 of 1 %. Why would you take both? If you are having problems with the nxt talk to your provider about ways to deal with some of the issues associated with the nxt. I wouldn't double up without a discussion about why.
Implanon NXT. Implanon nxt is a brand of etonogestrel sold in germany & switzerland (http://www.Drugs.Com/international/implanon-nxt.Html). Once implanted, assuming you weren't pregnant at the time & that timing of insertion was appropriate, Implanon nxt is an exceptionally effective form of contraception. Therefore, you shouldn't need a 2nd hormonal form of birth control like levlen (ethinyl estradiol and levonorgestrel). However, condom is needed.
No. I believe that you are asking if taking levlen (ethinyl estradiol and levonorgestrel) ed - an oral contraceptive that, by the way, may already be discontinued, while you have a Nexplanon contraceptive device implanted in your arm - is a good idea. The Nexplanon is more than sufficient to provide you with effective contraception. There is no need to add an extra pill - with its associated potential side effects. Good luck.

Related Questions

I am on the implanon nxt contraception, if it's made my periods irregular would it be a good idea to take levlen (ethinyl estradiol and levonorgestrel) to regulate it?

Remove Implanon. Irregular bleeding is very common with the nxt and is a common cause for removal. Rather than doubling up, i would recommend considering having the nxt removed. There are many other good options. There are pills that make the menses light, short or go away. There are iud's (skyla, mirena) which are effective and have fewer bleeding issues. Read more...
Side effect. Irregular periods are a normal side effect of implanon, though the longer its been in the more regular the periods get. If you add a bcp to regulate you'll have more chance of side effects, and the pill doesn't necessarily get the periods regular. Read more...
No. Oftentimes one will experience irregular bleeding with a progestin only contraceptive. It's best not to take two entire methods - ie. The pill and the insert . There are unneeded risks associated with this approach. Off label use of a lower dose estrogen only product may be helpful - discuss this with your gyn. Good luck. Read more...